# SDR DALA1121549870

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 5,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - FASTENER HOLE IN DIAPHRAGM TORN STA 172 RBL 44.  REMOVED DAMAGE IN 3 EA PLACES .400" IN DIAMETER IAW DC9 SRM 53-01.  HFEC INSP IAW NDT SPM 06-10-01.001.  NO CRACKS NOTED.  FABBED DOUBLER 7075-T6 IAW DC-9 SRM 53-13-1 FIG 11.  TREATED & PRIMED DOUBLER IAW DC-9 SRM 51-10-3.  INSTALLED DOUBLER ID TAG IAW DC-9 SRM 51-30-2 & DPS 900-5-1.
